# SDR C2XA10IA178

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 10,846 hours, 6,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166249
- Part serial: 2004110274
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 10,845 hours, 6,168 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - REPO-FLIGHT 232, THE CREW REPORTED A BLEED TWO OVERTEMP.   THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACED THE NUMBER TWO BLEED AIR ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  IAH MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE E2 FAN AIR THERMOSTAT, OPERATIONALLY TESTED WITH NO DEFECTS.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
